# SDR MEX2002332

- Difficulty date: October 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Slat Disagree
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO  TAKEOFF ALARM ACTIVATED.  STP TEST WAS PERFORMED DETECTING A SLATS DISAGREE LIGHT.  TECHNICAL PERSONNEL OPERATED THE FLAPS SEVERAL TIMES AND FAIL WAS NOT REPRODUCED.
